# SDR SWAA2021101225116

- Difficulty date: September 30, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: None
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS ASSEMBLY BROKEN JUST AFT OF AFT RIGHT EMERGENCY EXIT DOOR / REPLACED EMERGENCY EXIT LIGHT LENS ASSEMBLY JUST AFT OF RIGHT EMERGENCY EXIT DOOR; OPS CHECK GOOD IAW AMM 33-51-01-960-802. ATAG # WN10111
